MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,ANESTHESIA,SPLIT,CVMAX ,CLR,6/CS

Medline Industries, LP MEDLINE; DRAPE,ANESTHESIA,SPLIT,CVMAX ,CLR,6/CS
Catalog Number DYNJP4013
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drape is coming apart where the drape and the plastic are joined together at the top.
 
Additional Manufacturer Narrative
The customer reported that the drape is coming apart where the drape and the plastic are joined together at the top.A sample and/or photo was requested by the customer; however, the customer was unable to provide either a sample or photo, and samples from the local distribution branch were inspected; the branch provided samples met product specifications for size and materials, the seam did pull apart easily if intentionally pulled up on the material at the seam, but the issue was unable to be duplicated when it was draped out.Based on the results of the investigation the issue is confirmed, and the vendor investigation determined two possible causes: human error, the adhesive was not applied correctly, and the double-sided tape used may not have been strong enough and was not inspected prior to use.There was no reported death or serious injury associated with this event, no further investigation into the cause and complaint is warranted, and no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,ANESTHESIA,SPLIT,CVMAX ,CLR,6/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50615698
Report Number1417592-2026-32615
Device Sequence Number10573479
Product Code PUI
UDI-Device Identifier10080196287291
UDI-Public10080196287291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4013
Device Lot Number11024100360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown